# SDR UALA2011102505786

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,077 hours, 11,486 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND HYD LEAK IN LEFT WHEEL WELL AREA BY AFT FLAPS.   SECURED LEAKING "B" NUT AT LT WHEEL WELL LOWER HYD FUSE AT LOWER PANEL 552CB.  LEAK CHECKED GOOD, ALL HYDS GOOD.
